Alert archive / Pennsylvania / Areal Flood Warnings in 2014

Areal Flood Warning 31, NWS Philadelphia/Mount Holly

June 9, 2014Montgomery County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 9, 2014, 8:06 PM EDT for Montgomery County, Philadelphia County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2014, 8:06 PM EDT (00:06 UTC)
Expired
Jun 10, 2014, 12:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WGUS41 KPHI 100006
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EDT MON JUN 9 2014

PAC091-101-100400-
/O.NEW.KPHI.FA.W.0031.140610T0006Z-140610T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-PHILADELPHIA PA-
806 PM EDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL MIDNIGHT EDT

* AT 800 PM EDT...REPORTS INDICATE THAT MANY ROADS ACROSS THE WARNED 
AREA ARE STILL UNDER WATER. THE LOCAL CREEKS AND STREAMS WILL RUN 
HIGH OVERNIGHT. THE RIVER GAUGE ON THE WISSAHICKON CREEK AT FORT 
WASHINGTON REACHED JUST ABOVE FLOOD STAGE EARLIER...BUT APPEARS TO 
BE CRESTING NOW. THE PENNYPACK...POQUESSING...TACONY AND FRANKFORD 
CREEKS WILL ALL RUN HIGH FOR THE NEXT SEVERAL HOURS. THEY MAY RISE 
TO FLOOD STAGE. DO NOT GO NEAR ANY CREEK WITH FAST RUNNING WATER!

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 4012 7535 4021 7517 4011 7497 4000 7519

$$

PO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 9, 3:52 PM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jun 9, 3:52 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT MON JUN 9 2014

.SYNOPSIS...
A WEAKENING LOW PRESSURE SYSTEM OVER DELMARVA WILL STALL AND SLOWLY
DISSIPATE TONIGHT AND TUESDAY. THEN, A HIGH PRESSURE SYSTEM WILL
BUILD INTO NEW ENGLAND AND THE CANADIAN MARITIMES DURING THE MIDDLE
OF THE WEEK. AS IT DOES, A WARM FRONT ASSOCIATED WITH A LOW PRESSURE
SYSTEM OVER THE MISSISSIPPI VALLEY SHOULD THEN PASS NORTH OF THE
AREA LATE THURSDAY. THIS LOW IS FORECAST TO MOVE THROUGH THE GREAT
LAKES INTO CANADA AND BRING A COLD FRONT INTO THE REGION ON FRIDAY
NIGHT. A HIGH PRESSURE SYSTEM WILL BUILD IN ON SATURDAY. THIS
HIGH PRESSURE SYSTEM SHOULD PASS OVER THE FORECAST AREA ON SUNDAY
AND MOVE OFFSHORE ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WITH A SHORTWAVE SLOWLY PASSING OVER THE REGION LATE TODAY AND A
WEAKENING SURFACE LOW WITH A NEARBY FRONTAL BOUNDARY JUST TO OUR
WEST, WE HAVE KEPT SOME HIGHER POPS IN PLACE FOR MORE SCATTERED
SHOWER ACTIVITY THROUGH LATE DAY AND THIS EVENING, BEFORE TRIMMING
POPS BACK TO SLIGHT CHANCE/LOW CHANCE FOR LATE TONIGHT. WE HAVE ALSO
KEPT ISOLATED THUNDER IN THE FORECAST THROUGH THIS EVENING AS THERE
IS SOME MARGINAL INSTABILITY IN PLACE.

THROUGH THE OVERNIGHT THEN, WITH THE WEAK FRONTAL BOUNDARY REMAINING
NEARBY, SOME ISOLATED TO SCATTERED SHOWERS REMAIN POSSIBLE AS THERE
WILL BE AMPLE MOISTURE IN PLACE WITH DEWPOINTS REMAINING MOSTLY IN
THE 60S THROUGH THE NIGHT. IN ADDITION, WITH CONTINUED LIGHT WINDS
OUT OF THE SOUTH THROUGH THE NIGHT, MORE LOW CLOUDS/STRATUS ARE
EXPECTED ACROSS THE REGION. GUIDANCE ALSO POINTS TO AREAS OF FOG
DEVELOPING ACROSS THE REGION, WITH PERHAPS THE BEST COVERAGE ACROSS
NORTH-CENTRAL NJ AND BACK IN ADJACENT PARTS OF PA WHERE SOME OF THE
HEAVIER RAIN FELL EARLIER TODAY. FOR LOW TEMPERATURES, WE MOSTLY
TOOK A BLEND OF MET/MAV GUIDANCE, WITH MINIMUM TEMPERATURES RANGING
FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH ACROSS THE CWA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A WEAK, LINGERING FRONTAL BOUNDARY IS PROGGED TO REMAIN JUST OFF TO
OUR WEST THROUGH THE DAYTIME TUESDAY. IN ADDITION, MODEL GUIDANCE
ALSO INDICATES SOME MORE WEAK SHORTWAVE ENERGY ALOFT TO PASS OVER
OUR REGION THROUGH THE DAY. AMPLE MOISTURE IS FORECAST TO REMAIN IN
PLACE WITH MUGGY DEWPOINTS IN THE 60S, AND THE PREVIOUSLY MENTIONED
FEATURES WILL LIKELY BE ENOUGH OF A FOCUS FOR MORE SCATTERED SHOWER
ACTIVITY. ALSO, WITH MARGINAL INSTABILITY ONCE AGAIN, SOME ISOLATED
TO SCATTERED THUNDER IS ALSO POSSIBLE. HEAVY DOWNPOURS LOOK TO BE
THE MAIN CONCERN WITH ANY SHOWER OR POSSIBLE TSTORM ACTIVITY, AS
PWATS ARE FORECAST TO BE MOSTLY IN THE 1.5 TO 1.8 INCH RANGE THROUGH
THE DAY. WE BLEND MET/MAV GUIDANCE WITH CONTINUITY AND EXPECT HIGH
TEMPERATURES MOSTLY IN THE LOW TO PERHAPS MID 80S ACROSS THE REGION,
EXCEPT COOLER 70S AT THE COAST AND INTO THE SOUTHERN POCONOS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMMB, EXCEPT AT
850MB. BUT THE 12Z RUN WAS NOT A GOOD MATCH FOR THE GEFS MEAN AND
ITS 6 HR PCPN FCST VERIFICATION IS A DISTANT THIRD BEHIND THE
ECMWF AND CAN GGEM. FOR ALL THE REASONS ABOVE PLUS HAVING TO BRING
ITS FCST SFC DEW POINTS DOWN TO MOS STAT GUIDANCE LEVELS HAS THIS
FCST PACKAGE FOLLOWING A 2/3RDS ECMWF AND 1/3RD CAN GGEM
COMPROMISE. ALSO THE TWO LATTER MODELS ARE A COMPROMISE FOR THE
BACKDOOR SFC HIGH BETWEEN THE STGST INFLUENCING WRF-NMM AND THE
WEAKEST INFLUENCING GFS SOLUTIONS.

UPSHOT WHILE WEDNESDAY WILL BE A RELATIVE POP LULL, THE COMBINATION
OF HEAVY DOWNPOURS AND STRONG THUNDERSTORMS LOOMS ON THU AND ESP FRI
UNTIL THE COLD FRONT CLEARS. MORE CONFIDENT ABOUT SUNDAY BEING DRY
THAN SATURDAY OR MONDAY.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT THE FORECAST DILEMMA BECOMES
HOW MUCH WILL THE BACKDOOR HIGH PRESSURE SYSTEM BUILD INTO NEW
ENGLAND. WHILE DELECTABLE DEW POINTS ARE NOT EXPECTED TO BACK
INTO OUR CWA, THE LINGERING SFC BOUNDARY OVER OUR CWA IS
UNIVERSALLY PREDICTED TO BE SHUNTED SOUTHWARD. COUPLED WITH WHAT
APPEARS TO BE A LACK OF MCS GROWN VORT MAXES, RIDGING IS PREDICTED
TO INCREASE IN OUR CWA. THIS WILL MAKE FOR A RELATIVE POP MINIMUM
WITH HIGHEST POPS WEST WHERE UNCERTAINTY IS GREATEST. THUNDER
ITSELF IN THIS PERIOD DOES NOT LOOK RELATIVELY ENTHRALLING. THE
ECMWF IS SHOWING SOME INSTABILITY ALOFT ON WEDNESDAY NIGHT, BUT WE
ARE NOT SHOWING ANY UPPER AIR IMPULSE OR SURFACE BASED BOUNDARY TO
BOLSTER POPS OR THUNDER.

MIN TEMPS WERE KEPT RELATIVELY HIGH VS STAT GUIDANCE ON TUESDAY AND
WEDNESDAY NIGHTS BECAUSE OF HUMID CONDITIONS. CONCURRENTLY EVEN WITH
THE COOLER MODELING SOLUTIONS GFS MOS MAX TEMPS LOOK ATTAINABLE AND
WERE FOLLOWED.

THEN ON THURSDAY INTO FRIDAY PCPN CHANCES WILL BE INCREASING FIRST
WITH THE PASSAGE OF A WARM FRONT AS A POSSIBLE ADDITIONAL TRIGGER
AND THEN THE APPROACHING COLD FRONT. THURSDAY AND FRIDAY (OK
IT IS BETTER) ARE NOT THE MOST VIGOROUS OF LOOKING SEVERE WEATHER
DAYS. THURSDAY WE MIGHT STILL HAVE SOME RESIDUAL STABILITY FROM
THE MARITIME HIGH AND FRIDAY MOST OF THE SEVERE WEATHER PARAMETERS
ARE MODERATE. A FASTER CFP TIMING AND POSSIBLY A STRONGER THAN
PREDICTED JET WOULD ENHANCE SEVERE CHANCES ON FRIDAY. SO THE BOOK
IS NOT CLOSED ON THIS YET. REGARDLESS OF SEVERE WEATHER
POTENTIAL, THE PREDICTED PCPN WATER VALUES NORTH OF 1.5 INCHES
COUPLED WITH WHAT COULD BE ANTECEDENT HEAVY DOWNPOURS (LIKE TODAY)
WILL MAKE THURSDAY AS MUCH OF A FLOOD THREAT AS SEVERE WEATHER
THREAT.

THE OP GFS IS SLOWER THAN THE CAN GGEM OR ECMWF WITH CLEARING THE
COLD FRONT ON SATURDAY. WITHOUT FURTHER CORROBORATION, OUR ONE
ADJUSTMENT WE MADE WAS TO UP POPS FOR FRIDAY NIGHT. WE KEPT
SATURDAY DRY. BETTER CONSENSUS OF A DRY SUNDAY AND FOR NOW WE
STARTED MONDAY DAY DRY PRECEDING THE APPROACH OF THE NEXT SYSTEM.

WHILE DEW POINTS SHOULD BE DROPPING TO MORE TOLERABLE LEVELS ON THE
WEEKEND AND STAYING SO ON MONDAY, MAX TEMPS SHOULD REMAIN AT OR
ABOVE NORMAL WITH NO SIGNIFICANT DROP.  SOME MIN TEMPS IN OUTLYING
AREAS SHOULD BE LOWER THAN NORMAL ON SUNDAY AND MONDAY MORNINGS AS
THEY LOOK AT THIS JUNCTURE TO BE DECENT (AS DECENT AS THEY CAN BE
FOR JUNE) RADIATIONAL COOLING NIGHTS.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

LATE-DAY AND THIS EVENING...MOSTLY VFR CEILINGS SOUTH AND MVFR
CEILINGS NORTH ACROSS THE REGION FOR THE TAF SITES AT LATE-DAY. A
TEMPO GROUP FOR SOME SHOWERS HAS BEEN INCLUDED AROUND THE LOWER
DELAWARE VALLEY AND WESTWARD OUT TOWARD KRDG AS ISOLATED TO
SCATTERED SHOWERS ARE DEVELOPING IN THIS VICINITY. WHILE WE CANNOT
RULE OUT THUNDER, CONFIDENCE ON LOCATION OR TIMING OF ANY OCCURRENCE
IS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE IN THE TAFS, BUT THE
LATEST TRENDS WILL CONTINUE TO BE MONITORED THROUGH THIS EVENING.
MOSTLY LIGHT EAST-SOUTHEAST WINDS WILL CONTINUE IN THE 5 TO 8 KT
RANGE.

OVERNIGHT...MVFR TO IFR CONDITIONS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS AT THE TAF SITES IN AREAS OF FOG AND STRATUS ACROSS
THE REGION. SOME ISOLATED SHOWERS REMAIN POSSIBLE, BUT CONFIDENCE IS
LOW REGARDING TIMING AND LOCATION. MOSTLY LIGHT SOUTH WINDS WILL
CONTINUE AT 5 KT OR LESS, WITH SOME SITES LIKELY GOING LIGHT AND
VARIABLE, ESPECIALLY KRDG AND KMIV.

TUESDAY...IFR TO MVFR CONDITIONS IN AREAS OF FOG AND STRATUS TO
START THE DAY, WITH LINGERING MVFR CONDITIONS THROUGH THE LATE
MORNING. GRADUAL IMPROVEMENT TO VFR IS EXPECTED INTO THE EARLY
AFTERNOON. MORE ISOLATED TO SCATTERED SHWR/TSTORM ACTIVITY IS
POSSIBLE, BUT CONFIDENCE IS TOO LOW AT THIS TIME TO INCLUDE IN THE
TAFS. WINDS WILL MOSTLY BE OUT OF THE SOUTH-SOUTHWEST AND IN THE 5
TO 8 KNOT RANGE.

OUTLOOK...
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...PREDOMINATELY VFR.
SOME MVFR CONDITIONS IN WIDELY SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS, AS WELL AS MORNING CLOUDS AND FOG.

THURSDAY THROUGH FRIDAY NIGHT...GREATER COVERAGE OF SHOWERS AND
TSTMS WITH INCREASING LIKELIHOOD AS WE APPROACH FRIDAY WITH MORE MVFR
AND LOCALLY IFR CONDITIONS IN PCPN AS WELL AS EARLY MORNING CLOUDS
AND FOG.

SATURDAY...AFTER ANY EARLY MORNING FOG, VFR.

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE ANTICIPATED FOR THE COASTAL WATERS AND
DELAWARE BAY THROUGH TONIGHT AND TUESDAY. SEAS ARE MAINLY EXPECTED
TO BUILD INTO THE 3 TO 4 FOOT RANGE FOR OUR COASTAL WATERS, WITH 1
TO 3 FOOT SEAS INTO DELAWARE BAY. OVERALL THROUGH THE PERIOD, WINDS
ARE MOSTLY EXPECTED TO BE SOUTHEAST TO SOUTH AND MAINLY IN THE 10 TO
15 KNOT RANGE, WITH SOME GUSTS TO AROUND 20 KNOTS POSSIBLE.

OUTLOOK...
TUESDAY NIGHT THROUGH FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY
CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD AS THE SYNOPTIC SCALE
WIND FLOW REMAINS WEAK. GREATEST MARINE CONCERNS MAY BE AREAS OF FOG
AS WELL AS STRONGER TSTMS FRIDAY AND FRIDAY NIGHT.

SATURDAY...SUB SMALL CRAFT ADVISORY CONDITIONS WITH REDUCED CONCERNS
ABOUT ANY FOG, NO PCPN EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/NIERENBERG
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...GIGI
AVIATION...GIGI/KLINE/NIERENBERG
MARINE...GIGI/KLINE/NIERENBERG
Hazardous weather outlook, Jun 9, 3:40 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT MON JUN 9 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-101945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
340 PM EDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME LOCALLY HEAVY DOWNPOURS WILL CAUSE POOR DRAINAGE PROBLEMS INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE REST OF THIS WORK WEEK WILL CONTINUE TO FEATURE A MUCH MORE
HUMID AIR MASS WHICH WILL CONTINUE THE CHANCES FOR HEAVY
DOWNPOURS WITH ANY SHOWERS OR THUNDERSTORMS. WHILE THE THREAT CAN
NOT BE RULED OUT FOR ANY DAY, WEDNESDAY APPEARS TO BE THE RELATIVE
LULL DAY. CHANCES WILL THEN INCREASE FOR BOTH HEAVY RAIN AND
STRONGER THUNDERSTORMS AS THE WORK WEEK CONCLUDES LIKELY PEAKING
ON FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-101945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SOME PATCHY FOG COULD OCCUR INTO FRIDAY WITH THE THREAT FOR
STRONGER THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:57 PM EDTAreal Flood WarningPHIMontgomery, Philadelphia3 hr
Jun 10, 2:39 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jun 10, 5:18 PM EDTFlash Flood WarningPHIDelaware, Philadelphia3 hr
Jun 10, 6:23 PM EDTFlash Flood WarningPHIBucks, Philadelphia3 hr
Jun 10, 7:14 PM EDTAreal Flood AdvisoryPHIMontgomery3 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.